# SDR SIMA20240903001

- Difficulty date: September 3, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N205NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000481
- Aircraft time: 24,535 hours, 15,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT DAMAGE. REF LGPG# 5087408, NEF 2520AN, AUTH# 8-1475NEF-N, RAR R2 DOOR EMERG LT IAW AMM 33-50-15/400 NEF ITEM RESTORED,
